Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 351372, 7 pages
Research Article

Approximations for Equilibrium Problems and Nonexpansive Semigroups

Department of Mathematics, Beijing University of Technology, Beijing 100124, China

Received 29 November 2013; Accepted 4 February 2014; Published 16 March 2014

Academic Editor: Hassen Aydi

Copyright © 2014 Huan-chun Wu and Cao-zong Cheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huan-chun Wu and Cao-zong Cheng, “Approximations for Equilibrium Problems and Nonexpansive Semigroups,” Abstract and Applied Analysis, vol. 2014, Article ID 351372, 7 pages, 2014. doi:10.1155/2014/351372